RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lakontsev, D V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:69
Abstract pages:243
Full texts:89
References:26

http://www.mathnet.ru/eng/person62174
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:lakontsev.d-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/802367

Publications in Math-Net.Ru
2006
1. V. M. Vishnevsky, D. V. Lakontsev, O. V. Semyonova, S. A. Shpilev, “A model of the polling system for studying the broadband wireless networks”, Avtomat. i Telemekh., 2006, 12,  123–135  mathnet  mathscinet  zmath; Autom. Remote Control, 67:12 (2006), 1974–1985  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021